# SDR DALA2024101610123

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0610929) CRACK ON UPPER/FWD CUTOUT JAMB OF AFT ENTRY DOOR AT PAX CABIN. UPPER STUB FRAME ON FWD CUTOUT JAMB OF AFT ENTRY DOOR AT PAX CABIN WAS REPAIRED PER ER/A 620875-14.
